# SDR SWAA2019080635627

- Difficulty date: July 25, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1322
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H A/C BAY UPPER VAPOR BARRIER CHORD CRACKED AT BS. 663, BETWEEN RBL 6 TO RBL 45.          / R&R CHORD IAW SRM AND DWG.
